The stochastic Klausmeier system and a stochastic Schauder-Tychonoff type theorem

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{a8185853634c4ea2853135b176e14950,
title = "The stochastic Klausmeier system and a stochastic Schauder-Tychonoff type theorem",
abstract = "On the one hand, we investigate the existence and pathwise uniqueness of a nonnegative martingale solution to the stochastic evolution system of nonlinear advection-diffusion equations proposed by Klausmeier with Gaussian multiplicative noise. On the other hand, we present and verify a general stochastic version of the Schauder-Tychonoff fixed point theorem, as its application is an essential step for showing existence of the solution to the stochastic Klausmeier system. The analysis of the system is based both on variational and semigroup techniques. We also discuss additional regularity properties of the solution.",
keywords = "Stochastic Klausmeier evolution system, Stochastic Schauder-Tychonoff type theorem, Pattern formation in ecology, Nonlinear stochastic partial differential equation, Flows in porous media, pathwise uniqueness, 47H10, 92C15, 37N25, 76S05, 35K57, 60H15",
author = "Erika Hausenblas and T{\"o}lle, {Jonas M.}",
note = "Publisher Copyright: {\textcopyright} The Author(s) 2023.",
year = "2023",
month = oct,
day = "13",
doi = "10.1007/s11118-023-10107-3",
language = "English",
volume = "61",
pages = "185--246",
journal = "Potential analysis : an international journal devoted to the interactions between potential theory, probability theory, geometry and functional analysis",
issn = "0926-2601",
publisher = "Kluwer Academic Publishers",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The stochastic Klausmeier system and a stochastic Schauder-Tychonoff type theorem

AU - Hausenblas, Erika

AU - Tölle, Jonas M.

N1 - Publisher Copyright: © The Author(s) 2023.

PY - 2023/10/13

Y1 - 2023/10/13

N2 - On the one hand, we investigate the existence and pathwise uniqueness of a nonnegative martingale solution to the stochastic evolution system of nonlinear advection-diffusion equations proposed by Klausmeier with Gaussian multiplicative noise. On the other hand, we present and verify a general stochastic version of the Schauder-Tychonoff fixed point theorem, as its application is an essential step for showing existence of the solution to the stochastic Klausmeier system. The analysis of the system is based both on variational and semigroup techniques. We also discuss additional regularity properties of the solution.

AB - On the one hand, we investigate the existence and pathwise uniqueness of a nonnegative martingale solution to the stochastic evolution system of nonlinear advection-diffusion equations proposed by Klausmeier with Gaussian multiplicative noise. On the other hand, we present and verify a general stochastic version of the Schauder-Tychonoff fixed point theorem, as its application is an essential step for showing existence of the solution to the stochastic Klausmeier system. The analysis of the system is based both on variational and semigroup techniques. We also discuss additional regularity properties of the solution.

KW - Stochastic Klausmeier evolution system

KW - Stochastic Schauder-Tychonoff type theorem

KW - Pattern formation in ecology

KW - Nonlinear stochastic partial differential equation

KW - Flows in porous media, pathwise uniqueness

KW - 47H10

KW - 92C15

KW - 37N25

KW - 76S05

KW - 35K57

KW - 60H15

UR - http://www.scopus.com/inward/record.url?scp=85174181687&partnerID=8YFLogxK

U2 - 10.1007/s11118-023-10107-3

DO - 10.1007/s11118-023-10107-3

M3 - Article

VL - 61

SP - 185

EP - 246

JO - Potential analysis : an international journal devoted to the interactions between potential theory, probability theory, geometry and functional analysis

JF - Potential analysis : an international journal devoted to the interactions between potential theory, probability theory, geometry and functional analysis

SN - 0926-2601

ER -